MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 0.2 MICRON PEDIATRIC FILTER, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 0.2 MICRON PEDIATRIC FILTER, ROTATING LUER; STOPCOCK, I.V. SET
Model Number B6008
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Chemical Exposure (2570)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available to be returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.
 
Event or Problem Description
The customer reported a 0.2 micron filter that leaked chemotherapy (temsirolimus) from a crack along the edge of the filter (where the filter connects to the infusion set).The line was primed with 0.9% normal saline pre, with no leaking noted at this time; chemotherapy was started.At the end of the infusion (30 ¿ 60 minutes), the rn was called to the room to hang the flush and noticed the bedding was saturated with chemotherapy.The infusion was stopped, a spill kit was obtained, and the patient¿s bedding was changed.The patient¿s port was heparin locked and the decision was made not to repeat the dose as it was unknown when the leak began and how much of the drug the patient received.There was patient involvement, no blood loss or bleed back and no patient harm reported.

Brand Name
0.2 MICRON PEDIATRIC FILTER, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key11108751
Report Number9617594-2021-00001
Device Sequence Number3596020
Product Code FMG
UDI-Device Identifier00887709011014
UDI-Public(01)00887709011014(17)250201(10)4711117
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model NumberB6008
Device Catalogue NumberB6008
Device Lot Number4711117
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1